# SDR UALA2009080302316

- Difficulty date: August 2, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 53,156 hours, 19,221 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: BR963165
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST EEL FEEDER CABLE BROKEN AT SEAT TRACK.  REPAIRED CABLE, OP CHECK EMERGENCY LIGHTS.
